# SDR DALA2024010900389

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,275 hours, 27,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 CORROSION FOUND ON STRAP BELOW FLOOR PANEL AT C2 DOOR CUTOUT THRESHOLD. STA 1380 TO STA 1440 WL 147. CORRECTIVE ACTION: REPLACED SIDE PANEL (STRAP) AND SPLICE PER B757-200 SRM. (0144097)
